# SDR ASAA2021041734588

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 46,769 hours, 13,883 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 27951
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 14,022 hours, 4,594 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T.C. NG-21EA-23228-1, TCV LIGHT ILLUMINATED DURING BITE TEST OF #2 PACK/ZONE TEMP CONTROLLER. GROUNDED - YES. REMOVED AND REPLACED RH TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10. REQUIRES TEST 1 OP CHECK OF TEMP CONTROL VALVE. PERFORMED OP'S CHECK PER AMM 21-61-00-700-806. LEAK TEST FAIL. FOUND LEAK AT AFT CLAMP LOOSEN DUCT, INSTALLED TWO NEW CLAMPS AND READJUSTED CLAMPS PER AMM 20-50-11-910-801. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, PER AMM 21-61-00-700-806-002, OPS CHECK AND LEAK CHECK GOOD, NO FAULTS NOTED.
